The multi-fuzzy group spaces on multi-fuzzy space

Ali Jaradat, Abdallah Al-Husban

Abstract


In this paper the concept of multi-fuzzy space and multi-fuzzy binary operation are presented and developed. This concept generalizes the concept of fuzzy space ([15] and [32]) to multi-membership function. This generalization leads us to introduce and study the approach of multi-fuzzy group theory. A new theory of multi-fuzzy group is introduced and developed.


Full Text: PDF

Published: 2021-09-28

How to Cite this Article:

Ali Jaradat, Abdallah Al-Husban, The multi-fuzzy group spaces on multi-fuzzy space, J. Math. Comput. Sci., 11 (2021), 7535-7552

Copyright © 2021 Ali Jaradat, Abdallah Al-Husban. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS